# SDR SWAA2017010911055

- Difficulty date: December 21, 2016
- Submitted: January 10, 2017
- Operation: Air carrier
- Aircraft: N402WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29814
- Aircraft time: 56,484 hours, 32,572 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN CORRODED AT BS 355, BL 0.  REPAIRED SKIN PER SWA EA.
